Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
InDistress

Extra sweat on minocycline

Hi i have been taking minocycline for around 8 weeks now and have noticed i have been sweating much more under my arms and also have bad facial flushing which i never had before. Are these side effects?

Share this post


Link to post
Share on other sites

I am moving this to the antibiotic sub-forum. You'll receive more responses there. =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×